Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Mindolluin

Veteran Member
  • Total Reviews

    0
  • Content Count

    167
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Mindolluin

  • Rank
    Mindolluin
  • Birthday 12/15/1979

Profile Information

  • Location
    Pittsburgh PA
  1. Mindolluin

    Lybrel

    Anyone have any info on Lybrel? I'd love to try but am worried that it may bring my acne back
  2. Just checkin in. Glad to see that all is going fairly well for ya.
  3. Things are well! Christmas was lovely. I also got engaged on the 28th! My face looks great. I've been using finacea 2x's a day since I stopped taking tane and it seems to be progressively fading the marks on my face. I'm so happy with the results I've achieved thus far. I hope this finds everyone well and enjoying the New Year... M
  4. I took sotret for my entire course. It worked just fine (took about 2 1/2-3 months to clear up) and was significantly cheaper.
  5. This happens to lots of us. Try asking or PM'ing BeenThereDoneThat. She was involved in an excellent post regarding the "dryness" issue and they had some great suggestions on moisturizers,lubes, and what not.
  6. Hi there! Hope you're feeling a little better. I'll share my experiences with hope that they'll help some. First and foremost Minocycline is a joke! It may help some people but usually it just makes you sick, helps build resistance to antibiotics, and also usually gives you nightmarish acne once you stop taking it. Long term treatment isn't for most people. I would suggest seeing your gynecologist or an endocrinologist, it sounds as though you may be suffering from hormonal acne. Most of the
  7. Seems to have happened to alot of us. I was advised by my derm to use plain old fashioned vaseline with cotton gloves over night if it gets too bad. A good lotion with 2x's daily application should help.
  8. NP! I feel the same way. I just have a hard time comprehending why some women feel the need to bleed like a stuck pig every single month. I had really nasty debilitating periods and I truly enjoyed not having them at all. I did recently switch to a regular bc (yasmin) but was planning on also doing the seasonale schedule like btdt. It seems ok so far but my chest is killing me.
  9. Hi Guys! I'm now 24 days post tane. Woo Hoo! Things are going well. I'm back to washing my hair almost daily again. I was really digging not having to wash my hair so much. My skin is staying fairly matte which is good, but I'm getting the oil returning around my nose. It's managable so I'm not complaining too much. I started using Finacea after I finished, I've been applying it 2x's a day. It was ok for the first few weeks but now my cheeks are getting dry and itchy. I've been moisturizin
  10. Hi Josh! Welcome! Here's my recommendations: Most people would tell you to use Cetaphil. It's ok, if your skin is super dry, but it tends to be heavy and kind of oily looking. Most guys prefer the non shiny look as did I. I used Dove intensive nourishing lotion when I was exceptionally dry and used Neutrogena Daily Defense during normal times. The DD is also great because it's light and non greasy and also comes in tinted versions. It's cool if you need a little color or a cover up and isn't
  11. Yep, it usually works that way!
  12. I agree with WTW. Murad is more expensive and simply just does not work.
  13. Samething happened to me. I went from feeling flushed to have having almost full fledge hot flashes. I've been post tane since 10/28 and the flashes have subsided but I still get facial flushes occiasionally...
  14. Totally gross but vaseline application for a few days should clear it up. It's commonly refered to as accutane induced eczema.
×